RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1995, Volume 104, Number 3, Pages 513–529 (Mi tmf1354)  

This article is cited in 5 scientific papers (total in 5 papers)

Boundary-value problem for the two-dimensional stationary Heisenberg magnet with non-trivial background. II

G. G. Varzugin, E. Sh. Gutshabash, V. D. Lipovskii

V. A. Fock Institute of Physics, Saint-Petersburg State University

Abstract: The investigation of the boundary-value problem on a half-plane for the two-dimensional stationary Heisenberg magnet is continued. The asymptotic behavior of “$N$-soliton” solutions is discussed. The asymptotic contribution of the continuous spectrum is calculated. The gauge equivalence of the boundary-value problems for the models of a magnet and the elliptic equation represented by the sinh-Gordon equation is considered.

Full text: PDF file (1396 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1995, 104:3, 1166–1177

Bibliographic databases:

Received: 12.10.1994

Citation: G. G. Varzugin, E. Sh. Gutshabash, V. D. Lipovskii, “Boundary-value problem for the two-dimensional stationary Heisenberg magnet with non-trivial background. II”, TMF, 104:3 (1995), 513–529; Theoret. and Math. Phys., 104:3 (1995), 1166–1177

Citation in format AMSBIB
\Bibitem{VarGutLip95}
\by G.~G.~Varzugin, E.~Sh.~Gutshabash, V.~D.~Lipovskii
\paper Boundary-value problem for the two-dimensional stationary Heisenberg magnet with non-trivial background.~II
\jour TMF
\yr 1995
\vol 104
\issue 3
\pages 513--529
\mathnet{http://mi.mathnet.ru/tmf1354}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1606969}
\zmath{https://zbmath.org/?q=an:0859.35127}
\transl
\jour Theoret. and Math. Phys.
\yr 1995
\vol 104
\issue 3
\pages 1166--1177
\crossref{https://doi.org/10.1007/BF02068748}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UE86800010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1354
  • http://mi.mathnet.ru/eng/tmf/v104/i3/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum Cycle of papers

    This publication is cited in the following articles:
    1. E. Sh. Gutshabash, V. D. Lipovskii, S. S. Nikulichev, “Nonlinear $\sigma$-model in a curved space, gauge equivalence, and exact solutions of $(2+0)$-dimensional integrable equations”, Theoret. and Math. Phys., 115:3 (1998), 619–638  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. E. Sh. Gutshabash, “Generalized Darboux transform in the Ishimori magnet model on the background of spiral structures”, JETP Letters, 78:11 (2003), 740–744  mathnet  crossref
    3. E. Sh. Gutshabash, “On canonical variables for integrable models of magnets”, J. Math. Sci. (N. Y.), 151:2 (2008), 2865–2879  mathnet  crossref  mathscinet
    4. E. Sh. Gutshabash, P. P. Kulish, “Discrete symmetries, Darboux transformation, and exact solutions of the Wess–Zumino–Novikov–Witten model”, J. Math. Sci. (N. Y.), 158:6 (2009), 845–852  mathnet  crossref  zmath
    5. JETP Letters, 89:1 (2009), 1–5  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:167
    Full text:56
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019